đźšš Free Worldwide Shipping on All Orders!Shop Now
HomeStore

Motrin IB Liquid Gels Ibuprofen 200mg 80 Tablets

Product image 1
Product image 2

Motrin IB Liquid Gels Ibuprofen 200mg 80 Tablets

Motrin IB liquid gels with ibuprofen to reduce fevers, common cold symptoms, relieve minor aches & pains fast
Each Motrin IB liquid gel contains 200 mg of the NSAID ibuprofen for pain relief you can count on
Provides relief from minor aches & pains due to arthritis, headache, backache & menstrual cramps

$19.39
Motrin IB Liquid Gels Ibuprofen 200mg 80 Tablets—
$19.39

Product Information

Shipping & Returns

Description

Motrin IB liquid gels with ibuprofen to reduce fevers, common cold symptoms, relieve minor aches & pains fast
Each Motrin IB liquid gel contains 200 mg of the NSAID ibuprofen for pain relief you can count on
Provides relief from minor aches & pains due to arthritis, headache, backache & menstrual cramps

Motrin IB Liquid Gels Ibuprofen 200mg 80 Tablets | Locatel Health & Wellness